Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 145213, 14 pages
http://dx.doi.org/10.1155/2009/145213
Research Article

Analytic Solutions of an Iterative Functional Differential Equation near Resonance

Department of Mathematics, Shandong University of Technology, Zibo, Shandong 255049, China

Received 6 January 2009; Accepted 14 April 2009

Academic Editor: Peiguang Wang

Copyright © 2009 Tongbo Liu and Hong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongbo Liu and Hong Li, “Analytic Solutions of an Iterative Functional Differential Equation near Resonance,” International Journal of Differential Equations, vol. 2009, Article ID 145213, 14 pages, 2009. https://doi.org/10.1155/2009/145213.